| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid, in lens case/vial.Visual inspection found one haptic torn.No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter was unable to provide any information for a 13.2mm micl13.2 implantable collamer lens, -11.0 diopter, that was returned to the manufacturer damaged.The reporter stated it was unknown if there was any patient contact and no more information was available.